# SDR 2018FA0000233

- Difficulty date: July 16, 2018
- Submitted: July 16, 2018
- Operation: General aviation
- Aircraft: N182FB
- Make and model: Cessna TR182
- Aircraft serial: R18201422
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Inoperative
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT SUFFERED NOSE GEAR UP LANDING UNABLE TO ID SPECIFIC CAUSE HOWEVER MECHANICAL INTERFERENCE PREVENT GEAR DOOR FROM OPENING DURING LANDING.AIRCRAFT SUSTAINED MINIMAL DAMAGE, AIRCRAFT IS IN PROCESS OF REPAIR.
